MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 0.14 GUIDEWIRES; WIRE, GUIDE, CATHETER

MICRO THERAPEUTICS, INC. DBA EV3 0.14 GUIDEWIRES; WIRE, GUIDE, CATHETER
Model Number 103-0606-200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that when treating a stenotic lesion, the guidewire tip was found to be broken when it was introduced to the lesion.Another guidewire was used and the operation went smoothly.No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received clarified that all the pieces of the guidewire were removed from the patient.No surgical or medical intervention was required to remove the guidewire.The device was prepared as indicated in the ifu.The patient was undergoing treatment for a v4 vertebral artery lesion.The patient's vessel tortuosity was moderate.
 
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): an avigo guidewire was returned for analysis within a shipping box; within a sealed biohazard pouch and within a dispenser track.Visual inspection/damage location details: no bends or kinks were found with the pushwire.The pushwire ptfe coating and the distal polymer jacket appears to be intact.The guidewire distal tip appeared to have been separated when compared to the product drawing.The total length of the avigo guidewire was measured to be ~196.4cm.The distal tip approximate separated length was found to be ~8.6cm.No other anomalies were observed.Testing/analysis (including sem reports): n/a conclusion: based on the device analysis and reported information, the customer¿s report of ¿guidewire separation/break¿ was confirmed.However, the root cause could not be determined.Possible cause of ¿guidewire separation/break¿ is advancing or withdrawing guidewire against resistance in catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
0.14 GUIDEWIRES
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22130864
Report Number2029214-2025-01288
Device Sequence Number7357315
Product Code DQX
UDI-Device Identifier00763000338275
UDI-Public(01)00763000338275(17)271012(10)B802495
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number103-0606-200
Device Catalogue Number103-0606-200
Device Lot NumberB802495
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/04/2025
07/17/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/21/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale